The Annals of Mathematical Statistics

Note on Linear Hypotheses with Prescribed Matrix of Normal Equations

John E. Maxfield and Robert S. Gardner

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 149-150.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728609

Digital Object Identifier
doi:10.1214/aoms/1177728609

Mathematical Reviews number (MathSciNet)
MR67069

Zentralblatt MATH identifier
0064.13902

JSTOR
links.jstor.org

Citation

Maxfield, John E.; Gardner, Robert S. Note on Linear Hypotheses with Prescribed Matrix of Normal Equations. Ann. Math. Statist. 26 (1955), no. 1, 149--150. doi:10.1214/aoms/1177728609. https://projecteuclid.org/euclid.aoms/1177728609


Export citation